Couldn't find what you looking for?

TRY OUR SEARCH!

I've been waking up the last few mornings with a bad stomch pain. I feel kind of sick to my stomach, but it's not the sick feeling I get when I don't eat. I'm not sure what this feeling is. I'm on birth control, and I have missed a few days. Sometimes I will miss a day and take 2 pills on one day. On the day I missed the pill I had sex. Other than the pill I am also on pills from when I had a liver transplant. I sometimes forget to take those. I know thats bad, but as you can tell, I amnot good at remembering. I just want to know if I could possibly be pregnant, or if maybe it has something to do with not taking the other pills..or something else all together..stress? and ulcer? I dunno. I don't have any other symptoms. I do get a lot of discharge and am leaky a lot, and when I forget to take my pill I get a little bleeding in between my period which is a brown color. The discharge could be because of the birth control..I don't know. I should get to a doctor, but in the meantime I don't want to worry. My nexy period isnt for another week 1/2.

Loading...

if you aren't taking your pills correctly then there is a hightened risk of pregnancy I'm afraid, I don't know what pills you have taken for your liver, so those could definately affect you!


If you aren't good at remembering, why dont you try a different form of contraception that you dont have to remember every day like the depo shot or implant? Contraception shouldn't be taken lightly, you need to make sure you are taking every single pill each day otherwise you might as well not be taking them at all.

try setting an alarm on your mobile phone etc?
Reply

Loading...

Yeah thanks. I have done the patch, but it put too many hormones into my body, and gave me really really bad cramps. Well, I don't know if either thing has anything to do with my stomach hurting, it could just be stress..or any number of other things. Yesterday I had a high temp of 99 degrees f and today its 98.1...my normal temp is around 97.6 ish...So i dunno. Thanks for the help though.
Reply

Loading...

Sorry that last post was me, i THOUGHT I was logged in. Just letting you know so your not confused.
Reply

Loading...

it could be many things, they are very general symptoms.

even if the pill doesn't supress ovulation, it still thickens cervical mucus and thins the lining of the womb, so you are still pretty protected!

just keep anxiety to a minimum and see what the withdrawal bleed is like :-) i wish you luck. sorry if i was a bit harsh beforehand.
Reply

Loading...

Thanks. I dont think I need any more replies to this. I am set.
Reply

Loading...

I know this is a year later, but im having the same problem.would you mind me asking whether you got pregnant or not?
Reply

Loading...